Brown discharge after Contraceptive Implant

Patient

Q: Hi iv had the contraseptive implant for a long while now and after a while off having it iv been getting brown discharge from the vagina n feel like im on a 24,7 period is this normal?

Doctor

A:   The brown discharge that you're experiencing could be due to ovarian problems, hormonal imbalance, stress, anxiety, crashed dieting, use of birth control pills or IUD’s, change in environment, excessive exercise etc. Heavy bleeding can be due to can be due to hormonal imbalance, fibroids and polyps (non cancerous growth) in the uterus, endometriosis (deposits of the inner lining of the uterus in the pelvic cavity) etc. You might have to go for a complete hormone profile and ultrasonography to know the cause of this .It might also help to get the implant removed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews